WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorMargarita angulata A. Adams, 1853 
AphiaID: 445519

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorGastropoda (Class) > Checked: verified by a taxonomic editorVetigastropoda (Subclass) > Checked: verified by a taxonomic editorTrochoidea (Superfamily) > Checked: verified by a taxonomic editorMargaritidae (Family) > Checked: verified by a taxonomic editorMargarita (Genus) > Checked: verified by a taxonomic editorMargarita angulata (Species)
Status Unaccepted: synonym, or anything that is not accepted unaccepted
Accepted name  Checked: verified by a taxonomic editorPeasiella tantilla (Gould, 1849)
Rank Species
Parent Checked: verified by a taxonomic editorMargarita Leach, 1819 accepted as Checked: verified by a taxonomic editorMargarites Gray, 1847
Orig. name Checked: verified by a taxonomic editorMargarita angulata A. Adams, 1853
Sources  original description Adams, A. (1853 ("1851")). Contributions towards a monograph of the Trochid√¶, a family of gasteropodous Mollusca. Proceedings of the Zoological Society of London. 19: 150-192., available online at http://biodiversitylibrary.org/page/12859246
page(s): 190 [details]

source of synonymy Reid D.G. (1989). Systematic revision of the Recent species of Peasiella Nevill, 1885 (Gastropoda: Littorinidae), with notes on the fossil species. The Nautilus 103(2): 43-69 [details]

Environment marine
Distribution  Checked: verified by a taxonomic editortype locality Hawaiian Islands [details]
LSID urn:lsid:marinespecies.org:taxname:445519
Taxonomic
Edit history
 
Date   action   by
2009-12-22 10:09:11Z  created  Tran, Bastien
2015-10-21 19:28:08Z  checked  Bouchet, Philippe
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Bouchet, P. (2015). Margarita angulata A. Adams, 1853. In: MolluscaBase (2015). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=445519 on 2016-02-14
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License